# SDR 95ZZZZ32

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143DD
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 056
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light Assy
- Part number: E035801
- Condition: Arced
- Location: Overhead Light
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MIA - FLT NR 5817 - PILOT REPORT CAPTAIN OVERHEAD READING LIGHT ARCED AND A SMELL OF BURNT WIRES WAS DETECTED.  THE CIRCUIT BREAKER POPPED AND THE ARCIING AND SMELL WENT AWAY LANDED IN MAI WITHOUT INCIDENT.  FOUND THE OVERHEAD READING LIGHT SHORTED, REPLACED LIGHT ASSY AND OPS CHECK WAS GOOD.
